# SDR ASOA201201778

- Difficulty date: June 7, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9.0 BETWEEN FS 559+4 - 559+86 CORRODED.   FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK IAW AMM 53-01-11-000-802.   INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
